MathSciNet Relay Station
MathSciNet bibliographic data
MR2600896 (2011a:90119) 90C33
Huang, Zheng-Hai; Ni, Tie Smoothing algorithms for complementarity problems over symmetric cones. Comput. Optim. Appl. 45 (2010), no. 3, 557–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement